# SDR TWAA9711201

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Lt Aug Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 118 - DURING CLIMB, THE TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  TIGHTENED CLAMPS ON THE LEFT HAND AUGMENTATION VALVE.  OPERATIONAL CHECK NORMAL.  CHECK C - 3-15-97 - JFK.  (X)
